Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Severe cramps, white vaginal discharge, nausea, missed periods. Negative pregnancy test. Pregnant?

I ve been cramping alot lately I feel bloated I have a white milky discharge I feel very sick to my stomach alot I haven t thrown up and I took a answer pregnancy test and it came back negative I should have started my period by now since its been a month I got off of depo in September and I had unprotected sex like 3 times should I be nervous? I took one test Nd it was negative
Asked On : Fri, 18 Jan 2013
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello there!
The presentation is mixed. could be pregnancy providing the history of Unprotected sex but the odds for that are less as it has been a month since you have been off depo and this depo is a long acting drug and it take upto 6 months to get the odds favourable for pregnancy. right now it looks like the PID and UTI and the discharge is the proof of it. you need hygiene rehab, toilet training, 10-12 ounces cranberry juices a day, 7 days metronidazole, some topical hypoallergenic gels like biomousse gel.consult a gynecologist
s khan
Answered: Wed, 1 Jan 2014
I find this answer helpful
OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Thanks for writing to us with your health concern.
All the symptoms that you mention are not specific for pregnancy.
You have not mentioned the date of your last menstrual periods.
If you have skipped your period, and taken the tests which are negative, then it means you are most probably not pregnant.
If you are not yet overdue, then it is too early to read into the tests.
Repeat them once you mis your periods.
Also, the symptoms of cramping, bloating and sickness could be because of coming off the Depo shot.
It takes a couple of months, sometimes more, to adjust to the hormonal withdrawal effects.
If you do not wish to get pregnant, then use regular contraception.
All the best.
take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor